# SDR SWAA2021060779092

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 57,879 hours, 34,384 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN CRACKED 1' LONG RUNNING FWD. AND AFT ALONG A RIB AT STABILIZER STATION 193.90 AND 16.25 INCHES AFT OF FORWARD SPAR. ; / REPAIRED RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN PER SRM 55-10-01-2R-11; REPAIRED RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN PER SRM 55-10-01-2R-11; REPAIRED RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN PER SRM 55-10-01-2R-11
